MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-TR105-30
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a coolseal procedure on (b)(6) 2025, during the middle of the procedure while performing a laparoscopic diaphragmatic hernia on a 1 year old, the staff noticed a black material on the abdomen coming from the device.The coolseal was checked and it was noticed that the coating close to the tip was peeling.The device was exchanged for a new device and the procedure completed successfully.Material was observed inside the cavity and it was irrigated and flushed.No additional medical intervention was reported.No other information available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
Device was returned for investigation: visual inspection was conducted; the impact on the coating was focused on the clevis and distal tip of the shaft.In addition, there is evidence of scratches over the section in which the coating was not present.After reviewing the entire shaft and handpiece, it was identified that only the distal part of the shaft coating presented scratches and some small sections with damage that exposed the outer tube.Functional testing was not conducted since the customer has not reported functional issues.The complaint could be confirmed during the visual inspection.This observation will be monitored and trended.

Brand Name
COOLSEAL¿ TRINITY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
suite 200
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key22692235
Report Number3010377594-2025-00014
Device Sequence Number18403321
Product Code GEI
UDI-Device Identifier00850346007030
UDI-Public(01)00850346007030(17)261011(11)241011(10)24K11RN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K211579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSL-TR105-30
Device Catalogue NumberCSL-TR105-30
Device Lot Number24K11RN
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown